# SDR ASAA2018042024347

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 60,729 hours, 28,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS REPORTED TO BE HARD TO CLOSE, BY FLIGHT ATTENDANTS.  ACFT GROUNDED. IAW FIM 52-10 TASK 807, LUBRICATED THE FORWARD ENTRY DOOR IAW AMM 12-25-11. L1 DOOR OPERATES GOOD, NO DEFECTS NOTED.
